# SDR MASA200700864

- Difficulty date: December 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 25,161 hours, 19,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2825 PHX - CEILING LIGHT ROW 11 INOP.  MX RELAMPED, OPS CHECKED NORMAL.
